Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is slightly dilated left atrium a serious ailment & is that the reason why sometimes my chest feels heavy while/after I smoke ?

Hello, 1m 25 y/o, male and i am smoking for 7 years. Ive had chest pains and shortness of breath for about a month now. I had chest xray, 2-d echo, ecg and stress test and the results were all negative though my 2-d echo states that I have a slightly dilated left atrium . My doctor prescribed Vastarel MD 35mg twice a day. I do feel better now but there are times when i smoke that my lungs would feel heavy but there are times when it feels normal. Is slightly dilated left atrium a serious ailment ? is that the reason why sometimes my chest feels heavy while/after I smoke ? Thanks
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.Irrespective of your diagnosis you should stop smoking as it is injurious to your health.All the test do not show any major problem but still you are smoking and having problems.This could be due to acid peptic disease means more amount of acid production in your digestive system,avoid smoking that is the first treatment and then take medicines as per advise.Loose your wright if you are over weight.
Answered: Sun, 6 Mar 2011
I find this answer helpful
  User's Response
Continuation---->>Thanks! I also forgot to tell that there are times that I feel like Im choking and out of breath but those feelings are tolerable. I am not over weight doc.

Thanks again!
Answered: Sun, 6 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor